# SDR HEEA955120

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Blades Failed
- Location: 1st Stage
- Part time: 30 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO ENGINE FAILURE ON RUN-UP.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  100% OF 1ST STAGE WHEEL BLADE TIPS FAILED .450" OUTBOARD FROM HUB TO BLADE TIP LEADING EDGE DUE TO THERMAL FATIGUE CAUSED BY ENGINE OPERATING IN AN OVERTEMPERATURE CONDITION AND 94% OF 2ND STAGE WHEEL BLADE TIPS FAILED .781" OUTBOARD FROM HUB TO BLADE TIP LEADING EDGE. SCRAPPED 1ST AND 2ND STAGE WHEELS.  SEE MMIR #5121 FOR 2ND STAGE WHEEL INFORMATION.
